Compactness methods in the theory of homogenization

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)803-847
JournalCommunications on Pure and Applied Mathematics
Volume40
Issue number6
StatePublished - Nov 1987

Cite this

Compactness methods in the theory of homogenization. / AVELLANEDA, M; Lin, Fang-Hua.

In: Communications on Pure and Applied Mathematics, Vol. 40, No. 6, 11.1987, p. 803-847.

Research output: Contribution to journalArticle

@article{16e0858b6c8e434ba8638c021c272860,
title = "Compactness methods in the theory of homogenization",
author = "M AVELLANEDA and Fang-Hua Lin",
year = "1987",
month = "11",
language = "English",
volume = "40",
pages = "803--847",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "6",

}

TY - JOUR

T1 - Compactness methods in the theory of homogenization

AU - AVELLANEDA, M

AU - Lin, Fang-Hua

PY - 1987/11

Y1 - 1987/11

M3 - Article

VL - 40

SP - 803

EP - 847

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 6

ER -